# SDR AALA201704069018

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 59,461 hours, 22,262 cycles
- Engine: Iae V2527A5
- Engine time: 22,284 hours, 59,504 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thermocouple
- Part number: 26733590001
- Part serial: 331617
- Condition: Faulty
- Location: Zone 400
- Part time: 59,498 hours, 22,282 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. ON DESCENT ENGINE 1 IDLE AT 41 % FF 1200  ENGINE 2 IDLE 28 % FF 700. REMOVED & REPLACED NR 1 ENGINE FUEL TEMP SENSOR.
